# SDR ASAA2021050634756

- Difficulty date: May 6, 2021
- Submitted: May 8, 2021
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 17,835 hours, 5,714 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Pitot Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ALPHA VANE ILLUMINATED. GROUNDED - YES. RELEASED PER MEL 30-8B LEFT ALPHA VANE HEAT INOP.  INITIAL T/S FND LFT ALPHA VANE C/B OPEN. OPENED PANEL AND GVI BACK OF C/B. NO PROBLEMS FND. CLOSED PANEL AND C/B. DID B737-900 FIM 30-31 TASK 804. TURNED ON PITOT HEATERS- LEFT VANE LIGHT WENT OUT. HEATED FOR 30 MIN WITH NO FAULTS. REPAIR CONFIRMATION AND ETOPS GND VERIFICATION IS NML. REF FIM 30-31 TASK 804. RMVD CREW MEL INOP PLACARDS, C/N 06018448. NOTIFIED ARNIE SEAMC. C/B'S CONFIRMED CLOSED. NOTE: ALSO REMOVED FROM MEL 30-8B WITH NO SPECIAL PROCEDURES.
